I have recently just started taking loestrin fe and I'm only on my second pill and I am experiencing bloating, gas, and stomach pain. Is this normal? And should I continue to take it? When will this go away?
It seems you are experiencing the side effect of the oral contraceptive pill.Bloating,stomach pain,nausea,fatigue,vomitting,headache,irr
egular bleeding are some of the common side effects while on the pill.These effects are usually present for initial few months and then as the body gets adjusted to the hormonal changes they subside on their own.
If the symptoms are unbearable consider visiting a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.